# SDR 98ZZZX339

- Difficulty date: December 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5114
- Make and model: Cessna 750
- Aircraft serial: 7500017
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 67420607
- Condition: Malfunction
- Location: Nlg
- Part time: 370 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT DEPARTED DTW AND ON CLIMB-OUT, THE LANDING GEAR HANDLE WOULD NOT MOVE TO THE RETRACT POSITION.  THE AIRCRAFT RETURNED TO DTW AND MAINTENANCE WAS ABLE TO DUPLICATE.  UNDER CESSNA'S RECOMMENDATION, NEW SB 750-32-05 AND SB 750-32-10 INCORPORATED TO ELIMINATE PROBLEMS IN NOSE STRUT EXTENSION.
